Some remarks on initial segments in models of peano arithmetic

Journal of Symbolic Logic 49 (3):955-960 (1984)
Abstract
If $M \models PA (= Peano Arithmetic)$ , we set $A^M = \{N \subset_e M: N \models PA\}$ and study this family
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274150
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,359
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Truth in Generic Cuts.Richard Kaye & Tin Lok Wong - 2010 - Annals of Pure and Applied Logic 161 (8):987-1005.

Add more citations

Similar books and articles
Models Without Indiscernibles.Fred G. Abramson & Leo A. Harrington - 1978 - Journal of Symbolic Logic 43 (3):572-600.
Quantum Mathematics.J. Michael Dunn - 1980 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1980:512 - 531.
Theories of Arithmetics in Finite Models.M. Krynicki & K. Zdanowski - 2005 - Journal of Symbolic Logic 70 (1):1-28.
Regularity in Models of Arithmetic.George Mills & Jeff Paris - 1984 - Journal of Symbolic Logic 49 (1):272-280.
Saturated Models of Peano Arithmetic.J. F. Pabion - 1982 - Journal of Symbolic Logic 47 (3):625-637.
On the Complexity of Models of Arithmetic.Kenneth McAloon - 1982 - Journal of Symbolic Logic 47 (2):403-415.
Added to PP index
2009-01-28

Total downloads
205 ( #23,107 of 2,225,164 )

Recent downloads (6 months)
2 ( #250,407 of 2,225,164 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature